# SDR REXA2013121302406

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 21,304 hours, 18,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON RETRACT HYD 3 AT 100%, 20 DEG C.  DEFERRED, CLEARED GEAR DISAGREE DM 20301 IAW  PA 05-018 REV K, SCENARIO NR 1.  OPERATIONS CHECK OF LANDING GEAR EXTENSION & RETRACTION GOOD, THIS CLEARS DM 20301.
